# SDR HALA09F00130

- Difficulty date: December 3, 2009
- Submitted: December 4, 2009
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 77,160 hours, 14,008 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Ecu
- Condition: Faulted
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - APU FAULT EICAS MSG. AFTER LANDING.  PERFORMED APU ECU BITE PROCEDURE. ECU FAULTS REVERSE FLOW. FAULT NOT ASSOCIATED WITH START.  FOUND APU COLD SOAKED. APU START NORMAL ON FIRST ATTEMPT. APU BITE C/W IAW FIM 49-11-00.
